# SDR R61A2022051700346

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 19,295 hours, 13,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2993
- Condition: Partial Inflate
- Location: Zone 100
- Part time: 4,038 hours, 2,791 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN DOOR SLIDE PARTIALLY DEPLOYED ON RE-OPENING THE DOOR. R&R L1 DOOR EVACUATION SLIDE.
